Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (615 KB) | Metadata | Table of Contents | PRIMS summary
Volume 10, Issue 2, 1974, pp. 359–366
DOI: 10.2977/prims/1195191999

Published online: 1974-08-31

Approximation of Exterior Dirichlet Problems; Convergence of Wave and Scattering Operators

Takashi Kako[1]

(1) The University of Electro-Communications, Tokyo, Japan

No abstract available for this article.

No keywords available for this article.

Kako Takashi: Approximation of Exterior Dirichlet Problems; Convergence of Wave and Scattering Operators. Publ. Res. Inst. Math. Sci. 10 (1974), 359-366. doi: 10.2977/prims/1195191999